The ball embedding property of the open unit disc

Borell, Stefan (2011). The ball embedding property of the open unit disc. Proceedings of the American Mathematical Society, 139(10), pp. 3573-3581. Providence, R.I.: American Mathematical Society 10.1090/s0002-9939-2011-10798-6

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Borell, Stefan

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1090/s0002-9939-2011-10798-6

Web of Science ID:

000295432600018

URI:

https://boris.unibe.ch/id/eprint/6888 (FactScience: 211940)

Actions (login required)

Edit item Edit item
Provide Feedback